RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 1, Pages 39–43 (Mi adm504)  

RESEARCH ARTICLE

On a deformation diameter of Dynkin diagrams

Vitaliy M. Bondarenkoa, Vitaliy V. Bondarenkoa, Viktoria A. Lisykevychb, Yulia M. Peregudac

a Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev
b National Taras Shevchenko University of Kyiv, Faculty of Mechanics and Mathematics
c Department of Information and Telecommunication Systems, Zhytomyr Military Institute

Abstract: We introduce the notion of a deformation distance and calculate the diameter of Dynkin diagrams respect to this distance.

Keywords: quadratic form, $P$-limiting number, graph, Dynkin diagram, weight, distance, diameter.

Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 15A
Received: 18.03.2015
Revised: 18.03.2015
Language:

Citation: Vitaliy M. Bondarenko, Vitaliy V. Bondarenko, Viktoria A. Lisykevych, Yulia M. Pereguda, “On a deformation diameter of Dynkin diagrams”, Algebra Discrete Math., 19:1 (2015), 39–43

Citation in format AMSBIB
\Bibitem{BonBonLis15}
\by Vitaliy~M.~Bondarenko, Vitaliy~V.~Bondarenko, Viktoria~A.~Lisykevych, Yulia~M.~Pereguda
\paper On a deformation diameter of Dynkin diagrams
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 39--43
\mathnet{http://mi.mathnet.ru/adm504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000209846200004}


Linking options:
  • http://mi.mathnet.ru/eng/adm504
  • http://mi.mathnet.ru/eng/adm/v19/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:74
    Full text:24
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019